# SDR A6WA201040458

- Difficulty date: June 17, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON L/E SKIN CHAFED FROM OTBD CTR HINGE BUT COTTER KEY.  REPAIRED LT AILERON L/E SKIN FROM OTBD CTR HINGE NUT COTTER KEY IAW B/A REO 601R-57-60-078, REV A.
